MAUDE Adverse Event Report: ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL
Model Number BROACH, PEGGED GLENOID
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/12/2025, it was reported by a sales representative via (b)(4) that an ar-9233 broachs end broke off where it connects to the impactor pad.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the pin.125 was broken from the handle, and the anvil was broken off.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage in the field.Manufacturing date 2015.

Brand Name
BROACH, PEGGED GLENOID
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22110065
Report Number1220246-2025-02287
Device Sequence Number12518436
Product Code MDM
UDI-Device Identifier00888867059443
UDI-Public00888867059443
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBROACH, PEGGED GLENOID
Device Catalogue NumberAR-9233
Device Lot Number12150
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown